I have been on depo for 9 years. I have never really bleed while on it except I will spot like a week before my shot is due and when I pee here and there but not even enough for panty liners. And that blood was generally brown in color. Id say the past year I ha e been spotting more often still n9t every month. But now with my last shot a month and half ago I have been bleeding bright red blood for almost 2 weeks and clot some when I pee only. I know that spotting and constent bleeding is normal but I have not had these symptoms for most the years I been on depo
Depo-Provera - abnormal bleeding? ??
- 22 May 2014 by kathryn puga
- 25 July 2019
- depo-provera, provera, abnormal uterine bleeding, bleeding disorder, birth control, contraception, bleeding
I am still on depo. And my cycles have been pretty much exactly the same. Only with in the past year has it changed most recently with my last shot. I felt like a had a real period minus heavy bleeding. I also have had colcoscopies done for displesia and when pre cervical "bad cells" in the third lining of the cirvex. I also started smoking recently 5 moths ago.
maybe u shud just have a little break from depo... Ive read about that anyway..u shud have a break from depo every 2 years. Ive been on the depo 6 month and i came on lightly for all that time,,, now im off it been off it 4 month my periods are terrible.. maybe u shud go see your gp..you have to expect different symptoms every now and then but i think its normal just your body reacting different this time.. x
Yes, I had exactly the same happen to me.
What sorted it for me was bringing my next couple of shots forward to about 9 weeks instead of 11 or 12 (whichever you're normally given it at).
After that I could return to the normal duration.
You might also want to get checked out for other possible causes, but that's what the problem was, for me.
I've been on the depo almost 2 years and get the exact same thing. I always thought I was the only one so I was scared to ask.
I know this is an old post, but did you ever figure out what was going on? I've been on depo for about 5 years, and never had a hint of a period. About 2 weeks ago I started spotting (very light and dark brown). Today it's gotten heavier and is bright red.
I’ve been on Depo for four years, and I got off last November but now my cycle is on and it’s the 9th day. What to do?
Hi I've been on depo for a year and recently got off of it, ive been bleeding for about 2 months nonstop. is this normal? not sure what to I just want my regular period cycle to be back.
I got my first depo shot 3 months ago a week after I had my baby so it's been 3 months and I'm still bleeding severe and cramping bad in the beginning it was just spotting every day and bleeding but every since the end of last month I been bleeding heavy and pain in my lower back and stomach and it's stressful and painful and being married it's messing up my sex life I regret taking the shot and I hear my husband mouth every day since because of it is there any thing I can take to help me to stop the bleeding
I was on the pill for 8 years then I started spotting every month so I came off and went on the depo. I was spotting the whole time then I finally told the nurse and I got put on the pill as well to stop the spotting. It worked for a couple of months and now I am spotting again! I also find sex uncomfortable now. I had a smear, ultrasound 2 years ago and nothing came up. Having upto date scans etc soon to see if they find anything this time. Think I have now been on the depo for 2 years too. Does anyone else experience this too?
I've been on the depo for 8 years. Right after my one year of taking it I was too late getting my shot. My doctors made me wait for a period before I could get another shot. It took 4 months. Anyways, I have never bled on the shot. I can't tell you the last time I bought tampons or pads. Suddenly out of nowhere i'm bleeding, bright red and cramping. I've had the same doctor's for 10yrs and I feel like if it was necessary to take a break, I would be informed. Only other instructions given to me was calcium supplement. They know, its all on record.
But, i'm no doctor.
Your doctor should have made you aware of the fact depo destroys your uterine wall and after 4+ continued years of the medication you can bleed at any time randomly because of how deteriorated it is. Definitely take a break from depo!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.